# SDR IPXA12672518

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, R
- Precautionary procedure: A

## Discrepancy

DUE TO A BURNING ODOR IN COCKPIT, WITH AUTOPILOT ENGAGED THRUST LEVERS CAME BACK RAPIDLY AND SPEED DEGRADED 20KTS, HAD TO PUSH THRUST LEVERS UP AND THEN NOTICED THE BURNING ODOR.   ALL THIS OCURRED AT TOP OF CLIMB.  PERFOMED MCDP TESTS 2,30 AND 40. ALL TESTS PASSED. INSPECTED WINDSHIELD WINDOW HEAT ELECTRICAL TERMINALS, AUTOTHROTTLE SYS UNDER THE PEDESTAL, BACK OF P61 PANEL FOR LOOSE CONNECTORS, FWD E/E COMPARTMENT, THE EADI'S AND EHSI'S ON BOTH SIDES AND FOUND NORMAL. ALL CHECKS ACCOMPLISHED IAW AMM22-00-02, AMM21-00-00-2, AMM30-40-01 AND AMM34-22-03.
